On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 55-70
@article{RSMUP_1990__83__55_0,
     author = {Naumann, J.},
     title = {On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {55-70},
     zbl = {0823.35027},
     mrnumber = {1066428},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__55_0}
}
Naumann, J. On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 55-70. http://www.numdam.org/item/RSMUP_1990__83__55_0/

[1] R. Amato, Alcuni risultati di regolarità per una classe di sistemi parabolici quasi lineare del secondo ordine, Le Matematiche, 39 (1984), pp. 133-142. | Zbl 0646.35045

[2] S. Campanato - P. Cannarsa, Differentiability and partial Hölder continuity of the solutions of nonlinear elliptic systems of order 2m with quadratic growth, Ann. Scuola Norm. Sup. Pisa, serie IV, 8 (1981), pp. 285-309. | Numdam | MR 623938 | Zbl 0474.35048

[3] L. Fattorusso, Sulla differenziabilità delle soluzioni di sistemi parabolici non lineari del secondo ordine ad andamento quadratico, Boll. Un. Mat. Ital., (7) 1-B (1987), pp. 741-764. | Zbl 0656.35061

[4] M. Giaquinta - M. STRUWE, On the partial regularity of weak solutions of nonlinear parabolic systems, Math. Z., 179 (1982), pp. 437-451. | MR 652852 | Zbl 0469.35028

[5] M. Marino - A. Maugeri, Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth, Rend. Sem. Mat. Univ. Padova, 76 (1986), pp. 219-245. | Numdam | MR 881572 | Zbl 0622.35030

[6] M. Marino - A. Maugeri, Partial Hölder continuity of solutions of nonlinear parabolic systems of second order with quadratic growth (to appear). | MR 998004 | Zbl 0687.35024

[7] D. Sacchetti - A. TARSIA, Sulla regolarità della soluzione del problema di Cauchy per un'equazione astratta del primo ordine in spazi di Hilbert, Le Matematiche, 38 (1983), pp. 3-32. | Zbl 0666.34070

[8] K. Yosida, Functional analysis, Springer-Verlag, Berlin, Göttingen, Heidelberg (1965). | Zbl 0126.11504